# SDR SWAA2022020382264

- Difficulty date: November 7, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 64,572 hours, 37,338 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SKATE ANGLE ATTACH BRACKET CRACKED; PANEL 323CR / REMOVED AND REPLACED SKATE ATTACH BRACKET PER SRM 51-40-02
